MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6935M49
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices.Model: ddmb1d4, icd; implanted: (b)(6) 2017.
 
Event or Problem Description
It was reported that the patients right ventricular (rv) lead had triggered a lead integrity alert (lia) with increased sensing integrity counter (sic) and oversensing noise.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the right ventricular (rv) lead exhibited a high/undefined impedance reading with provocative testing at an in-office visit.A lead fracture is suspected or the physician thinks it could be a loose set screw on the implantable cardioverter defibrillator (icd).An x-ray was taken but was inconclusive.The lead and device currently remain in use until a treatment plan can be arranged.No patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6976350
Report Number2649622-2017-12810
Device Sequence Number10987956
Product Code LWS
UDI-Device Identifier00613994808004
UDI-Public00613994808004
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2015
Device Model Number6935M49
Device Catalogue Number6935M49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR